MAUDE Adverse Event Report: UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH; ONCOLOGY KNEE SYSTEM SEGMENT

UNITED ORTHOPEDIC CORPORATION USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH; ONCOLOGY KNEE SYSTEM SEGMENT
Model Number 2915-1025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Description of the problem : the awareness of this case was received from the usa branch on (b)(6) 2021.It was reported that a patient who had undergone a prior hip primary surgery, and to be revised on (b)(6) 2021 after a missed step fall on patients right side.The device (no.2915-1025, lot no.19e272h) was found to be broken after x-rays were taken, the implant was extracted and the patient was revised.Root cause analysis: according to the investigation of capa no.(b)(4), (b)(4) pieces have been produced with lot number 19e272h and (b)(4) pieces have been sold to usa and taiwan subsidiary.After reviewing the "material certificate", "production history records" and "inspection records", all devices of the lot 19e272h were qualified and verified to be in spec with the design and material files and expectancy.This event is considered to be isolated, no similar events have been reported or are known to have occurred for this lot and device.The analysis test is in progress to further investigate the possible causes.Corrected data: investigation into the cause of the adverse event is in progress.
 
Event or Problem Description
It was reported to united orthopedic that a patient who had undergone a prior hip primary surgery, had to be revised after presenting to the hospital after a missed step fall on patients right side.Radiographs indicated the segment on the left.
 
Event or Problem Description
It was reported to united orthopedic that a patient who had undergone a prior hip primary surgery, had to to be revised after presenting to the hospital after a missed step fall on patients right side.Radiographs indicated the segment on the left.
 
Additional Manufacturer Narrative
Additional evaluation of the explanted device, devices in the same lot, devices of the same size and a different lot, as well as devices of a different size were evaluated via documentation review as well as biomechanical testing.This testing led to the conclusion that the lot involved with this report is in question and as noted above in section h7, is now subject to a voluntary recall initiated by uoc usa.

Brand Name
USTAR II KNEE SYSTEM SEGMENT PART, RHS, 25 MM LENGTH
Common Device Name
ONCOLOGY KNEE SYSTEM SEGMENT
Manufacturer (Section D)
UNITED ORTHOPEDIC CORPORATION
no 57, park ave 2
hsinchu city, 30075
TW  30075
MDR Report Key12317205
Report Number9681642-2021-00001
Device Sequence Number14566570
Product Code KRO
UDI-Device Identifier04719872148197
UDI-Public04719872148197
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K190100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 07/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2025
Device Model Number2915-1025
Device Catalogue Number2915-1025
Device Lot Number19E272H
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2021
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date08/13/2021
Supplement Report FDA Received Date10/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3009760038-08252021-001
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient Weight82